# SDR AALA20150119005

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991007813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP T ANGLE CORRODED BETWEEN FS 180 & 227.  R & R ANGLE IAW SRM 53-30-05, SRM 53-05-00, SRM 51-10-03, SRM 51-30-05 & AMM 20-10-15.
